Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes weakness and appetite loss after taking Tecta?

Hi I have been taking tecta for my acid reflux I was told it might be diverticulosis since I have been having pain in my left side of my abdomen ,I have been experiencing weakness tiredness loss of appetite and getting anxiety lately as well.Are these normal side effects for this?
Wed, 26 Feb 2020
Report Abuse
General & Family Physician 's  Response
Hi

Pantoprazole is used to reduce acid secretion in ulcer and gastroesophageal reflux patients.Mild dizziness,headache and abdominal pain can occur as side effects.Kindly confirm diverticulosis diagnosis since it can cause abdominal pain.If normal, rabeprazole or other proton pump inhibitors can be taken instead of pantoprazole.

Hope that was helpful.Let me know if i can assist you further.

Regards

Dr.Saranya Ramadoss
General and Family Health Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Diverticulosis


What causes weakness and appetite loss after taking Tecta?

Hi Pantoprazole is used to reduce acid secretion in ulcer and gastroesophageal reflux patients.Mild dizziness,headache and abdominal pain can occur as side effects.Kindly confirm diverticulosis diagnosis since it can cause abdominal pain.If normal, rabeprazole or other proton pump inhibitors can be taken instead of pantoprazole. Hope that was helpful.Let me know if i can assist you further. Regards Dr.Saranya Ramadoss General and Family Health Physician